# SDR 2001UALA02349

- Difficulty date: December 1, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 41,438 hours, 22,260 cycles
- Engine: Ge CFM56*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE SKIN HAS CHAFING WEAR ON SCAB PATCH JUST INBOARD (16 INCHES) OF NR 2 ENGINE. MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW DOUBLER AND FILLER.
